December 2022 Correction and addendum to: The Fourier expansion of Hecke operators for vector-valued modular forms
Oliver Stein
Funct. Approx. Comment. Math. 67(2): 189-198 (December 2022). DOI: 10.7169/facm/1969

Abstract

We correct a mistake in [St] leading to erroneous formulas in Theorems 5.2 and 5.4. As an immediate corollary of a formula in [BCJ] we give a formula which relates the Hecke operators $T(p^2)\circ T(p^{2l-2})$, $T(p^{2l})$ and $T(p^{2l-4})$ and comment on it.

Citation

Download Citation

Oliver Stein. "Correction and addendum to: The Fourier expansion of Hecke operators for vector-valued modular forms." Funct. Approx. Comment. Math. 67 (2) 189 - 198, December 2022. https://doi.org/10.7169/facm/1969

Information

Published: December 2022
First available in Project Euclid: 18 November 2022

MathSciNet: MR4593174
zbMATH: 1502.11049
Digital Object Identifier: 10.7169/facm/1969

Subjects:
Primary: 11F25 , 11F27

Keywords: Fourier expansion , Hecke operators , vector valued modular forms , Weil representation

Rights: Copyright © 2022 Adam Mickiewicz University

JOURNAL ARTICLE
10 PAGES

This article is only available to subscribers.
It is not available for individual sale.
+ SAVE TO MY LIBRARY

Vol.67 • No. 2 • December 2022
Back to Top